# SDR DALA2015010500050

- Difficulty date: January 1, 2015
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Aircraft time: 59,125 hours, 20,121 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Lug
- Condition: Damaged
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER BUSHING REMOVAL ON NR 2 PYLON UPPER SPAR FITTING LUG BORES, MECHANICAL DAMAGE WAS FOUND INSIDE THE INBD LUG.  FITTING LUG BORES REPAIRED IAW PRI 529473-14 AD, REV 0.
